Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Admissible Sampling Designs for a Finite Population

V. M. Joshi
The Annals of Mathematical Statistics
Vol. 42, No. 4 (Aug., 1971), pp. 1425-1428
Stable URL: http://www.jstor.org/stable/2240041
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Admissible Sampling Designs for a Finite Population
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1425
    1425
  • Thumbnail: Page 
1426
    1426
  • Thumbnail: Page 
1427
    1427
  • Thumbnail: Page 
1428
    1428